# SDR 2013FA0000149

- Difficulty date: March 6, 2013
- Submitted: March 6, 2013
- Operation: General aviation
- Filed by: Lynch Flying Service Inc, repair station HSRR811E
- Aircraft: N722KR
- Make and model: Beech C90A
- Aircraft serial: LJ1065
- Aircraft time: 10,020 hours, 8,987 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Attach Fitting
- Condition: Cracked
- Location: Nlg
- Part time: 10,020 hours, 8,987 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 8000 CYCLE/ 6 YEAR LANDING GEAR INSPECTION, THE NLG WAS FOUND TO BE CRACKED AT THE INSIDE WEB OF THE STEERING STOP LUG, AND THE STEERING LINK WAS FOUND TO BE BENT.
